Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Metacommutation of primes in Eichler orders

Tom 197 / 2021

Angelica Babei, Sara Chari Acta Arithmetica 197 (2021), 77-92 MSC: Primary 11S45; Secondary 11R52. DOI: 10.4064/aa191031-23-5 Opublikowany online: 31 August 2020

Streszczenie

We study the metacommutation problem in Eichler orders. From this arises a permutation of the set of locally principal left ideals of a given prime reduced norm. Previous results on the cycle structure were determined for locally maximal orders. As we extend these results, we present an alternative, combinatorial description of the metacommutation permutation as an action on the Bruhat–Tits tree.

Autorzy

  • Angelica BabeiStevenson Center
    Vanderbilt University
    Nashville, TN 37212, U.S.A.
    e-mail
  • Sara ChariHathorn Hall
    Bates College
    Lewiston, ME 04240, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek